# SDR SWIA2025100600004

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 38,033 hours, 24,995 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS CAUSED TO THE FWD BULKHEAD BEAM AT RBL9, FS 693.00, PN SH670-35885-6. NEW BULKHEAD BEAM WILL BE REQUIRE REPLACEMENT.
